# SDR RAIA201905190001

- Difficulty date: May 19, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N18102
- Make and model: Emb EMB-145XR
- Aircraft serial: 145643
- Aircraft time: 43,067 hours, 26,430 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Control System
- Part number: 14545980405
- Part serial: 3032780701
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

E1 OPERATING 9% BELOW N1 RATING DURING CLIMBOUT.  A/C IS STILL IN WORK.  SUPPLIMENTAL INFORMATION FROM ORIGINAL ENTRY.  R&R CONTROL STAND ASSEMBLY.  OPS CHECK GOOD.
